MathSciNet Relay Station
MathSciNet bibliographic data
MR1890079 58K15 (57R45 57R52 58K30 58K60)
Spring, David Directed embeddings and the simplification of singularities. Commun. Contemp. Math. 4 (2002), no. 1, 107–144.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement